# SDR CA120125020

- Difficulty date: January 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727243
- Aircraft time: 59,982 hours
- Engine: Pwa JT8D9A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON TOUCHDOWN AND WITH FULL REVERSE APPLIED ,THE AIRCRAFT STARTED TO VEER OFF THE RUNWAY CENTERLINE ,NORMAL CORRECTIVE PROCEDURES WERE APPLIED TO MAINTAIN DIRECTION CONTROL. MAINTENANCE FOUND THE FOLLOWING, ALL MAIN WHEEL TIRES FOUND TO BE BADLY SCUFFED WITH NR 1 BLOWN , THE A/SKID TRANSDUCER SPIDER IN THE NR 1 HUB CAP BROKEN,AND THE L/H GRAVEL DEFLECTOR BADLY DEFORMED DUE TO THE TIRE BURST. THE FOUR MAIN WHEELS .DEFLECTOR,AND HUB CAP WHERE REPLACED. ANTI-SKID AND SIDE LOAD CHECKS WERE COMPLETED IAW THE AMM WITH NO FAULTS FOUND.
